MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS; ULTRASOUND PIV KIT

CENTURION MEDICAL PRODUCTS; ULTRASOUND PIV KIT
Catalog Number DYNDV2580
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Syringe broke with flush attaching to needleless connector.
 
Additional Manufacturer Narrative
It was reported that the "syringe broke with flush attaching to needleless connector; needleless connector depressed and stuck open, blood poured out of patient" due to this "more than anticipated blood loss for standard piv insertion.Required iv removal and replacement".It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
ULTRASOUND PIV KIT
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS
tri-state de mexico, s. de r.l
mexicali, baja california 21397
MX  21397
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key21900233
Report Number3004519921-2025-00010
Device Sequence Number4085231
Product Code LRS
UDI-Device Identifier10653160359937
UDI-Public10653160359937
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/31/2026
Device Catalogue NumberDYNDV2580
Device Lot Number2024101690
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Initial Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age26 YR
Patient SexFemale
Patient Weight56 KG